MathSciNet Relay Station
MathSciNet bibliographic data
MR564479 (83g:46061) 46L55 (22A26 58G12 82A15)
Effros, Edward G.; Handelman, David E.; Chao Liang Shen Dimension groups and their affine representations. Amer. J. Math. 102 (1980), no. 2, 385–407.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement